# SDR AALA2018121189001

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 52,844 hours, 21,476 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Hose
- Condition: Severed
- Location: Gray Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR REPORTED BY F/AS IN THE AFT CABIN.  ODOR NOT NOTICEABLE IN THE COCKPIT.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES MCM CARD 05-96-70 AND FOUND SEVERED GRAY WATERLINE LEAKING ONTO RECIRCULATION FILTER.  REMOVED AND REPLACED THE GRAY WATER LINE AND LEFT RIGHT RECIRCULATION FILTERS IAW AMM  21-25-01,  RAN AIR CONDITIONING SYSTEM FULL HOT COLD,  NO ODORS FOUND.
